| Model Number |
7040M-90 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Arthralgia (2355)
| Date of Event |
08/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmeas, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is implant late loosening.
Event or Problem Description
The patient had left side si joint arthrodesis in (b)(6) 2018 where three implants were installed.The patient later reported a recurrence of left side si joint pain symptoms.The surgeon determined loosening of the inferior positioned implant based on haloing seen on imaging.In (b)(6) 2020, the surgeon performed a revision procedure where he removed the inferior positioned implant.He then installed a wider implant of the same type into the explant void.None of the other preexisting implants were adjusted or removed.The status of the patient following the revision procedure is not known.